Login      Sign Up
 

Q. I have fever, rash, stomach pain and other symptoms. How to diagnose the problem?


 

Hi doctor,

I suffer from jaundice and typhoid. I have vomiting, high fever, rashes, drowsiness, and stomach pain. Whenever I consult the doctor, he gives me medicines. I do not understand, and I am confused whether he gives tablets for jaundice and typhoid or whether he provides tablets for cough, headache, and vomiting. Please suggest.


Related Questions:
How can jaundice be treated in a 4-year-old?
Are high sugar and raised liver enzymes side effects of Protonix?
Do I need to worry about my LFT report?
 

Dr. Lohit Chauhan
MBBS., MD
General Medicine, Internal Medicine

Hi,

Welcome to icliniq.com.

First of all, jaundice is a symptom, and typhoid fever is a diagnosis. Jaundice is a state in the human body in which there is an increase in bilirubin (produced in the liver) level causing yellowish discoloration of sclera and skin. I am not sure whether you have typhoid or not. These symptoms you have seem to be due to acute viral hepatitis. But the picture you have attached (attachment removed to protect patient identity) is of antibiotic combination which is used in the treatment of typhoid fever (Cefixime and Ofloxacin).

We cannot diagnose typhoid just by symptoms, and we need to perform some blood tests for it. You should take a lot of fluids and glucose water. If it is acute viral hepatitis, the yellowish discoloration or jaundice takes a month to disappear. You should not worry much about it, but get a full liver function test done along with PT (prothrombin time) and INR (international normalized ratio). Also if interested, get a screen for IgM anti HAV (hepatitis A virus) and HEV (hepatitis E virus) serology. Acute viral hepatitis occurs mostly due to improper hand hygiene or contaminated water source. You will get well soon.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


My brother gets jaundice every 3 to 4 months. Why?
Query: Hello doctor, My brother has jaundice, which comes after every three to four months. He feels very low and lazy, and his body becomes yellow. He also has a fever. We do not know why he gets sick every three months. The doctors say that the number of cells in his body that are getting destroyed are...  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. There are a number of causes of jaundice. Some of them are viral infections, (like hepatitis A, B, C, and E), certain medications, obstruction in the bile duct, and hemolytic anemia. Recurring jaundice is said when the level of bilirubin becomes no...  Read Full »
 
Are high sugar and raised liver enzymes side effects of Protonix?
Query: Hi doctor, I have been taking Protonix for almost three weeks for acid reflux. I had some blood laboratory work done and it showed my AST 812 and ALT 1,115. Could this be a rare side effect of Protonix? My glucose also went up to 192 and lipase is 72. I do not drink, smoke or use drugs...  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Is this the only liver function test you have? I wanted to trend it. Plaquenil (Hydroxychloroquine) and Protonix (Pantoprazole) both can cause elevated liver function test, but it is relatively rare with Protonix. I also want to make sure that you are not using Aspir...  Read Full »
 
Do I need to worry about my LFT report?
Query: Hi doctor, I am a 29 year old male. My weight is 75 kg and height is 5'11". Two years ago, I was a heavy drinker. But, nowadays I only drink beer once a week for about 6 to 7 pints. My SGOT AND SGPT levels were much higher two years ago. I think they were around 150 to 175. I just got my LFT done b...  Read Full »
Dr. Aditi Gupta Jha
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The liver function test report looks fine (attachment removed to protect patient identity). Although slightly elevated liver enzymes could mean slight inflammation, this is well within acceptable limits. There are a few precautions you must observe with complete avoidance...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can mild back pain be due to cyst in kidney?
Hi doctor, Last year when I had tested for routine medical they found a small stone in kidney. I took Cystone for a mon ...Read more »
Why am I having low sex drive with erectile dysfunction?
Hi doctor, I am 37 years old male and for the last few months my sex drive is getting lower and currently, it is at its ...Read more »
What Are Varicose Veins?
Do you have large and ugly looking veins in your legs? These can be treated without surgery by using Laser, and you can ...Read more »